# SDR SWAA2018032720613

- Difficulty date: March 19, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 58,739 hours, 27,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101733
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY EXIT SIDEWALL LIGHT LENS CRACKED.      R&R LENS IAW SIP.
